Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/1358
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On the Equivalence of a Theorem of Kisynski and the Hille-Yosida Generation Theorem
Author: Chojnacki, W.
Citation: Proceedings of the American Mathematical Society, 1998; 126(2):491-497
Publisher: AMER MATHEMATICAL SOC
Issue Date: 1998
ISSN: 0002-9939
1088-6826
Abstract: <p>We show that a theorem of Kisyński on the generation of Banach-algebra homomorphisms of certain convolution algebras is equivalent to the Hille-Yosida theorem on the generation of operator-valued one-parameter semigroups.</p>
DOI: 10.1090/s0002-9939-98-04048-9
Appears in Collections:Aurora harvest 2
Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.